Health Care Forum

Body care, skin care, women's health, men's health, children and teens, weight loss & beauty advice

All times are UTC



Post new topic Reply to topic  [ 1 post ] 
Author Message
PostPosted: Sun Feb 20, 2011 11:43 pm 
Offline
Doctor

Joined: Wed Feb 02, 2011 2:40 pm
Posts: 54
I had a medical abortion over 3 days ago now (both sets of pills taken orally within six hours as advised by clinic), so far I have had no cramps,bleeding nor any clots.
I have brown mucas stuff (sorry not very nice) when I wipe but nothing else. Is that normal?

The clinic has said wait a week and then go back. I have been to my doctor and he said he doesn't know much about it so go with what the clinic has said. As you can understand i'm exteremly worried by now. please can you help?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
cron
News News Site map Site map SitemapIndex SitemapIndex RSS Feed RSS Feed Channel list Channel list